Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 170, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2013, 10:37 AM CDT for 5 counties in Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2013, 10:37 AM CDT (15:37 UTC)
- Expired
- Sep 19, 2013, 11:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN
The radar
The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 10:44 AM CDT | HAIL 0.75 | Isanti, MN | DIME SIZED HAIL |
| Sep 19, 10:56 AM CDT | HAIL 2 | 1 S Cambridge, MN | |
| Sep 19, 10:56 AM CDT | HAIL 2 | 2 S Cambridge, MN | |
| Sep 19, 11:05 AM CDT | TSTM WND DMG | 5 Wsw Rush City, MN | SCATTERED TREES DOWN ACROSS NORTHERN HALF OF COUNTY, INCL A TREE INTO A HOUSE WSW OF RUSH CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 8:47 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS53 KMPX 191537
SVRMPX
MNC003-025-059-065-095-191630-
/O.NEW.KMPX.SV.W.0170.130919T1537Z-130919T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 AM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
WESTERN CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
SOUTH CENTRAL MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 1130 AM CDT
* AT 1037 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF MILACA TO 6 MILES SOUTH OF
CAMBRIDGE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MILACA...CAMBRIDGE...MORA...NORTH BRANCH...BODUM...STACY...
CAMBRIDGE AIRPORT...DALBO...BOCK...GRANDY...BRANCH...STANCHFIELD...
LEWIS LAKE...HARRIS...OGILVIE...BRAHAM...BRUNSWICK...RUSH CITY...
RUSH CITY AIRPORT AND GRASSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4597 9306 4597 9313 4574 9314 4573 9285
4558 9288 4531 9302 4528 9323 4555 9328
4556 9376 4584 9364 4602 9322 4603 9304
TIME...MOT...LOC 1538Z 226DEG 36KT 4568 9361 4549 9320
HAIL...1.00IN
WIND...<50MPH
$$
JC2 follow-up statements
188
WWUS53 KMPX 191607
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT THU SEP 19 2013
MNC003-095-191616-
/O.CAN.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
ANOKA MN-MILLE LACS MN-
1107 AM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MILLE LACS AND
NORTHEASTERN ANOKA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
4556 9288 4541 9297 4555 9328 4560 9346
4588 9348 4596 9314
TIME...MOT...LOC 1606Z 228DEG 36KT 4584 9325 4565 9284
$$
MNC025-059-065-191630-
/O.CON.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
CHISAGO MN-ISANTI MN-KANABEC MN-
1107 AM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KANABEC...NORTHERN ISANTI AND NORTHWESTERN CHISAGO COUNTIES UNTIL
1130 AM CDT...
AT 1104 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORA TO ST CROIX WILD RIVER STATE PARK...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MORA AIRPORT AND QUAMBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
4556 9288 4541 9297 4555 9328 4560 9346
4588 9348 4596 9314
TIME...MOT...LOC 1606Z 228DEG 36KT 4584 9325 4565 9284
HAIL...1.00IN
WIND...<50MPH
$$
JC230
WWUS53 KMPX 191625
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1125 AM CDT THU SEP 19 2013
MNC025-059-065-191634-
/O.EXP.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
CHISAGO MN-ISANTI MN-KANABEC MN-
1125 AM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANABEC...NORTHERN
ISANTI AND NORTHWESTERN CHISAGO COUNTIES WILL EXPIRE AT 1130 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
4556 9288 4541 9297 4555 9328 4560 9346
4588 9348 4596 9314
TIME...MOT...LOC 1624Z 228DEG 36KT 4596 9305 4576 9264
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:59 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Sep 19, 6:59 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 659 AM CDT THU SEP 19 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 312 AM CDT THU SEP 19 2013 LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO FESTER AS IT MOVES INTO THE WESTERN AND CENTRAL PORTION OF THE FORECAST AREA. THIS ACTIVITY IS TAPPING SOME DECENT MUCAPE OF 1500-2000 J/KG... BUT IS OTHERWISE SUFFERING FROM A LACK OF GOOD LOW-LEVEL JET SUPPORT AND MOISTURE TRANSPORT... WHICH IS ACTUALLY SOUTHEAST OF THE FORECAST AREA HELPING ACTIVITY OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN. A SHORTWAVE OUT AHEAD OF THE MAIN UPPER TROUGH AND SURFACE FRONT IS HELPING TO KEEP THINGS GOING OVER NORTHERN MINNESOTA... BUT WOULD EXPECT THE ACTIVITY FARTHER SOUTH TO STRUGGLE AS IT TRIES TO KEEP GOING INTO THE CENTRAL AND EASTERN PORTION OF THE FORECAST AREA THIS MORNING. OTHERWISE... THE MAIN ISSUE OF CONCERN TODAY INTO TONIGHT WILL BE THE COLD FRONT CURRENTLY LOCATED OVER THE EASTERN DAKOTAS... WHICH WILL PUSH EAST THROUGH THIS EVENING... LIKELY EXITING THE FORECAST AREA BY LATE EVENING. EXPECT TO SEE SHRA/TSRA FILL IN ALONG/AHEAD OF THE FRONT DURING THE LATE MORNING AND EARLY AFTERNOON AS IT APPROACHES THE I-35 CORRIDOR... WITH MLCAPE VALUES AOA 1500 J/KG AND DECENT FORCING AHEAD OF THE UPPER TROUGH. CHANCES FOR PCPN SHOULD INCREASE FURTHER TO THE EAST OF I-35. CHANCES FOR SEVERE WEATHER LOOK LIMITED WITH THE BETTER INSTABILITY OUTRUNNING THE STRONGER DEEP LAYER SHEAR... SO DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER... ALTHOUGH THERE/S CERTAINLY SOME CHANCE ALONG/EAST OF I-35 GIVEN THE MODERATE INSTABILITY AND AT LEAST A NARROW WINDOW OF BETTER SHEAR ON ITS WESTERN EDGE NEAR THE FRONTAL BOUNDARY. PCPN SHOULD MOVE OUT OF THE AREA TONIGHT AS COLD ADVECTION AND SUBSIDENCE WORK IN BEHIND THE FRONT. WE WILL LIKELY SEE SOME COLD AIR STRATOCU WORK INTO THE AREA LATE TONIGHT AFTER AN INITIAL PERIOD OF CLEARING BEHIND THE FRONT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 312 AM CDT THU SEP 19 2013 STRONG CAA IN THE WAKE OF THE COLD FRONT AND RESULTANT STEEP LOW LEVEL LAPSE RATES WILL PROMOTE GUSTY WINDS AND A DEVELOPMENT OF STRATOCU BEGINNING LATE TONIGHT TO THE NORTH AND WEST...PUSHING OVERHEAD FRIDAY. MODEST AMOUNTS OF INSTABILITY THROUGH THE CLOUD- BEARING LAYER MAY ALSO BRING A FEW SPRINKLES TO THE REGION... PARTICULARLY NORTH OF THE MINNESOTA RIVER. LIGHT QPF ON THE NAM/GFS/ECMWF ALSO HINT TOWARD THIS. THUS...INCREASED CLOUDS AND WINDS...AND DECREASED TEMPERATURES FRIDAY FROM THE LAST FORECAST PACKAGE. THE HIGH WILL PUSH ACROSS WESTERN MINNESOTA FRIDAY NIGHT. FORECAST SOUNDINGS REMAIN QUITE MIXED...BUT AM A BIT SKEPTICAL OF THIS WITH THE SURFACE HIGH SO NEARBY. CLOUDS WILL QUICKLY DISSIPATE FRIDAY EVENING AS CYCLONIC FLOW PUSHES OUT...SETTING THE STAGE FOR A COLD NIGHT OVER THE AREA WITH LOWS IN THE MID 30S TO LOWER 40S. UPPER RIDGING QUICKLY BUILDS BACK OVER THE PLAINS DURING THE WEEKEND. A FAIRLY IMPRESSIVE TEMPERATURE GRADIENT IS POSSIBLE ON EITHER SIDE OF THE SURFACE RIDGE AXIS ACROSS THE CWA SATURDAY AFTERNOON. A SOUTHEASTERLY SURFACE FLOW WILL ENVELOP THE ENTIRE AREA FROM SUNDAY INTO EARLY NEXT WEEK AS A SOUTHWEST FLOW IN THE UPPER ATMOSPHERE STEERS WEAKENING SYSTEMS TO THE NORTH. ONE SUCH SYSTEM WILL LIMP THROUGH MONDAY/MONDAY NIGHT. WITH RIDGING BUILDING IN IMMEDIATELY IN THE WAKE OF THE SYSTEM...A DE-AMPLIFICATION OF SAID SYSTEM WILL TAKE PLACE AND LITTLE OR NO FORCING WILL ACCOMPANY WHAT IS LEFT OF THE FRONT. THUS...MAINTAINED ONLY LOW POPS. WINDS WILL VEER MORE SOUTHERLY MIDWEEK WITH WARMER AND MORE HUMID AIR RETURNING. MODELS ARE INCONSISTENT WITH THE POSITIONING OF A SW-NW ORIENTED SURFACE BOUNDARY WITH THE EC FURTHER NORTH THAN THE GFS. GFS SOLUTION WOULD BRING HIGHER POPS. EITHER WAY...TEMPERATURES SHOULD BE 10-15 DEGREES ABOVE AVERAGE DURING THIS PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 648 AM CDT THU SEP 19 2013 MAINLY VFR CONDITIONS EXPECTED FOR THIS TAF CYCLE...ASIDE FROM WITHIN ANY TSRA. MUCH OF THE TSRA ACTIVITY IS LOCATED ACROSS WRN MN AND ERN SD AT TAF ISSUANCE TIME. THESE STORMS WILL TRACK NORTHEAST ACROSS MN THROUGH EARLY AFTERNOON...AND INTO WRN WI BY MID/LATE AFTERNOON. THERE REMAINS A LOT OF UNCERTAINTY WITH PRECISE TIMING AND PLACEMENT OF GREATEST RAINFALL...SO DID NOT STRAY TOO FAR FROM THE LAST SET OF TAFS. A PERIOD OF CLEARING IS ANTICIPATED IMMEDIATELY BEHIND THE FRONT THIS EVENING BEFORE MVFR STRATOCU RETURNS FROM THE NORTHWEST EARLY FRIDAY MORNING. KMSP...BEST POTENTIAL FOR TSRA IS FROM 17-20Z WITH THE COLD FROPA... BUT COULD CERTAINLY SEE A STRAY CELL APPROACH THE AIRPORT THIS MORNING GIVEN THE CHAOTIC DEPICTION THIS MORNING ON RADAR. /OUTLOOK FOR KMSP/ FRI...MVFR CIGS LIKELY...ESP EARLY. NORTHWEST WIND 10-15G23 KT. SAT...VFR. NORTHWEST WIND 5 KTS. SUN...VFR. SOUTHEAST WIND 10-15 KTS. MON...VFR. SOUTHEAST WIND 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM... LONG TERM...BORGHOFF AVIATION...BORGHOFF
Hazardous weather outlook, Sep 19, 3:27 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 327 AM CDT THU SEP 19 2013 MNZ041>044-047>051-054>059-064>067-073>075-082-083-091-092-200830- DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET- WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 327 AM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION SHOULD NOT BE NEEDED. MNZ045-052-053-060>063-068>070-076>078-084-085-093-WIZ014>016- 023>028-200830- KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER- SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 327 AM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY THIS EVENING. THUNDERSTORMS ARE LIKELY ALONG A COLD FRONT... PARTICULARLY THIS AFTERNOON. SOME STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. BORGHOFF
In the hours before
Local storm report, Sep 19, 10:08 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 1 SE MONTICELLO 45.29N 93.79W
09/19/2013 E1.00 INCH WRIGHT MN AMATEUR RADIO
I-94 AND WRIGHT CTY HWY 118
&&
MKMLocal storm report, Sep 19, 10:12 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1012 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 2 S WAVERLY 45.04N 93.97W
09/19/2013 WRIGHT MN TRAINED SPOTTER
TREE LIMBS BLOCKING SB WRIGHT CR8
&&
MKMLocal storm report, Sep 19, 10:13 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 2 N ELK RIVER 45.36N 93.57W
09/19/2013 E1.25 INCH SHERBURNE MN AMATEUR RADIO
&&
MKMLocal storm report, Sep 19, 10:14 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL MAPLE LAKE 45.23N 94.00W
09/19/2013 E1.75 INCH WRIGHT MN LAW ENFORCEMENT
&&
MKMSpecial weather statement, Sep 19, 10:17 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 AM CDT THU SEP 19 2013
MNZ059-066>069-075-076-083-191600-
BLUE EARTH-CARVER-LE SUEUR-MCLEOD-NICOLLET-SCOTT-SIBLEY-WRIGHT-
1017 AM CDT THU SEP 19 2013
...STRONG THUNDERSTORMS MOVING INTO BLUE EARTH...CARVER...LE
SUEUR...MCLEOD...NICOLLET...SCOTT...SIBLEY AND WRIGHT COUNTIES
THROUGH 1100 AM CDT...
AT 1014 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
HUTCHINSON TO 9 MILES SOUTH OF GAYLORD TO 8 MILES SOUTH OF MINNEOPA
STATE PARK. THESE STORMS WERE MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MINNEOPA STATE PARK.
HUTCHINSON AIRPORT.
SUMTER.
OTTAWA.
GREENLAND.
ST THOMAS.
LAT...LON 4439 9434 4471 9456 4472 9450 4490 9449
4498 9431 4498 9426 4501 9426 4515 9393
4494 9376 4489 9377 4489 9372 4480 9365
4452 9352 4427 9352 4420 9364 4420 9375
4413 9376 4392 9411
TIME...MOT...LOC 1517Z 230DEG 48KT 4484 9449 4446 9422
4408 9403Local storm report, Sep 19, 10:31 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1031 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN MONTICELLO 45.30N 93.80W
09/19/2013 U0.00 INCH WRIGHT MN AMATEUR RADIO
STREET FLOODING IN DOWNTOWN MONTICELLO - ROADS CLOSED HWY
25 AND BROAD ST
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 12:57 AM CDT | Special Weather Statement | MPX | Douglas | 48 min |
| Sep 19, 1:14 AM CDT | Special Weather Statement | MPX | Todd | 61 min |
| Sep 19, 1:30 AM CDT | Special Weather Statement | MPX | Swift | 75 min |
| Sep 19, 2:28 AM CDT | Special Weather Statement | MPX | Morrison, Stearns | 62 min |
| Sep 19, 4:00 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 60 min |
| Sep 19, 5:28 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 47 min |
| Sep 19, 7:34 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 41 min |
| Sep 19, 8:07 AM CDT | Special Weather Statement | MPX | Redwood, Yellow Medicine | 53 min |
| Sep 19, 8:17 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 43 min |
| Sep 19, 8:49 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville | 41 min |
| Sep 19, 9:09 AM CDT | Special Weather Statement | MPX | Wright | 51 min |
| Sep 19, 9:27 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Martin, Nicollet, Sibley, Watonwan | 63 min |
| Sep 19, 9:33 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Wright | 42 min |
| Sep 19, 9:54 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Sherburne | 51 min |
| Sep 19, 10:17 AM CDT | Special Weather Statement | MPX | Blue Earth, Carver, Le Sueur, McLeod, Nicollet, Sibley | 43 min |
| Sep 19, 10:58 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more | 47 min |
| Sep 19, 11:02 AM CDT | Special Weather Statement | MPX | Chisago | 43 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.